# SDR 62040

- Difficulty date: June 6, 2004
- Submitted: June 16, 2004
- Operation: Air carrier
- Aircraft: N139ZV
- Make and model: Beech 1900D
- Aircraft serial: UE139
- Aircraft time: 19,712 hours, 26,723 cycles
- System (JASC): 5260 · Entrance Stairs
- Part: Cable
- Condition: Out Of Adjust
- Location: Airstair Door
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

UPON FIRST FLIGHT OF THE DAY INITIAL WALK AROUND INSPECTION, CAPTAIN NOTICED PAX MAIN DOOR SLIGHTLY LOOSE WHEN FULLY CLOSED WITH INDICATOR FULLY IN VIEW.  PAX NEVER BOARDED.  AIRCRAFT DID NOT LEAVE GATE.  RE-ADJUSTED UPPER, FWD AIRSTAIR DOOR CABLE, OPS CHECK NORMAL.
